MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NDL RF CRV SHRP 22GX10CMX10MM

Medline Industries, LP MEDLINE; NDL RF CRV SHRP 22GX10CMX10MM
Catalog Number RFA221010CSL
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we got several of these needles like this that came in where it looks like the packaging got reversed and it was open on the other side so it wasn¿t sterile in the box.".
 
Additional Manufacturer Narrative
The customer reported several needles came in where it looked like the packaging got reversed and it was open on the other side, so it was not sterile in the box.A photo was received for the investigation, the customer provided photos of the outer packaging, finished good production records were reviewed, and the finished good pack build was reviewed.Based on the complaint details, photo evaluation, and investigation, the complaint is confirmed; review of the provided photos confirmed that the packaging of the product was not properly sealed.The root cause for the reported issue is determined to be employee error, as the pouch was incorrectly oriented during sealing, preventing proper formation of the required seal, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NDL RF CRV SHRP 22GX10CMX10MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abramms
three lakes drive
medline industries, lp, IL 60093
MDR Report Key50867092
Report Number1417592-2026-48529
Device Sequence Number10715964
Product Code GXI
UDI-Device Identifier10195327381677
UDI-Public10195327381677
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRFA221010CSL
Device Lot Number25EBD421
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown